# SDR SWAA2025030491993

- Difficulty date: February 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 29,835 hours, 14,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT LAV EMERGENCY LIGHT COVER NOMENCLATURE IS MISSING. <[01] L/H AFT LAV EMERGENCY AISLE WING LIGHT IS A FLOODLIGHT AND DOES NOT HAVE NOMENCLATURE PER CMM 25-40-02.; [02] L/H AFT LAV EMERGENCY AISLE WING LIGHT IS A FLOODLIGHT AND DOES NOT HAVE NOMENCLATURE PER CMM 25-40-02.; [03] 02 - INSPECTED PER [CMM CMM REPREF NOT FOUND (CMM REPAIR REFERENCE NOT FOUND (NO FOLLOW-ON ACTIONS REQUIRED)] CMM 25-40-02.
